Vol. 72, No. 1, 1977

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On generalized resolvents and Q-functions of symmetric linear relations (subspaces) in Hilbert space

Heinz K. Langer and B. Textorius

Vol. 72 (1977), No. 1, 135–165
Abstract

The notion of a Q-function and M. G. Kreǐn’s formula for the generalized resolvents of a symmetric operator are extended to the case of a symmetric linear relation. Applications to linear non-densely defined bounded operators as well as to semibounded linear relations are given.

Mathematical Subject Classification 2000
Primary: 47B25
Milestones
Received: 29 September 1976
Published: 1 September 1977
Authors
Heinz K. Langer
B. Textorius